# SDR UPS96205693

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED NR 6 SLAT HAS CRACK ON FIRST RIB I/B FROM O/B END.  REMOVED AND REPLACED RIB IAW SRM 57-50-3.
